Integrable connections related to zonal spherical functions. (English) Zbl 0801.35131

Summary: We define a system of differential equations of first order for a function valued in the group algebra of the Weyl group associated with an arbitrary root system. This is equivalent to the system of differential equations given by Heckman and Opdam which is a deformation of the system satisfied by the zonal spherical function of the Riemannian symmetric space \(G/K\) of non-compact type. When the root system is \(A_ n\)-type, our equation is related to the Knizhnik-Zamolodchikov equation in conformal field theory.


35Q58 Other completely integrable PDE (MSC2000)
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
Full Text: DOI EuDML


[1] [A1] Aomoto, K.: On the structure of integrals of power product of linear functions. Sci. Pap. Coll. Gen. Ed. Univ. Tokyo27 49-61 (1977)
[2] [A2] Aomoto, K.: Gauss-Manin connection of integrals of difference products. J. Math. Soc. Japan39, 191-208 (1987) · Zbl 0619.32010
[3] [BGG] Bernstein, I.N., Gel’fand, I.M., Gel’fand, S.I.: Schubert cells and cohomology of G/P. Russ. Math. Surv.28, 1-26 (1973) · Zbl 0289.57024
[4] [B] Bourbaki, N.: Groupes et algèbres de Lie, Chaps. 4-6. Paris: Hermann 1968
[5] [C1] Cherednik, I.V.: Generalizaed braid groups and localr-matrix systems. Dokl. Akad. Nauk SSSR. 307: 1, 27-34 (1989)
[6] [C2] Cherednik, I.V.: Monodromy representations for generalized Knizhnik-Zamolodchikov equations and Hecke algebras. Publ. Res. Inst. Math. Sci.27, 711-726 (1991) · Zbl 0753.17035
[7] [C3] Cherednik, I.V.: Integral solutions to the trigonometric Knizhnik-Zamolodchikov equations and Kac-Moody algebras. Publ. Res. Inst. Math. Sci.27, 727-744 (1991) · Zbl 0753.17036
[8] [C4] Cherednik, I.V.: A unification of Dunkl and Knizhnik-Zamolodchikov operators via affine Hecke algebras. Invent. Math.106, 411-431 (1991) · Zbl 0742.20019
[9] [C5] Cherednik, I.V.: Affine extensions of Knizhnik-Zamolodchikov equations and Lusztig’s isomorphism. In: Special Functions. Proceedings of the Hayashibara Forum 1990. Berlin Heidelberg New York: Springer 1991
[10] [Ch] Chevalley, C.: Invariants of finite groups generated by reflections. Am. J. Math.77, 779-782 (1955) · Zbl 0065.26103
[11] [D] Dunkl, C.F.: Differential-difference operators associated to reflection groups. Trans. Am. Math. Soc.311, 167-183 (1989) · Zbl 0652.33004
[12] [FW] Felder, G. Wieczerkowski, C.: Topological representations of the quantum group 120-1. Commun. Math. Phys.138, 583-605 (1991) · Zbl 0722.55005
[13] [Ha] Harish-Chandra: Spherical functions on a semisimple Lie group I. Am. J. Math.80, 553-613 (1958) · Zbl 0093.12801
[14] [HO] Heckman, G.J., Opdam, E.M.: Root systems and hypergeometric functions I. Compos. Math.64, 329-352 (1987) · Zbl 0656.17006
[15] [H1] Heckman, G.J.: Root systems and hypergeometric functions II. Compos. Math.64, 353-373 (1987) · Zbl 0656.17007
[16] [H2] Heckman, G.J.: A remark on the Dunkl differential-difference operators. In: Harmonic analysis on reductive groups. Boston: Birkhäuser 1991
[17] [H3] Heckman G.J.: Hecke algebras and hypergeometric functions. Invent. Math.100, 403-417 (1990) · Zbl 0723.33007
[18] [H4] Heckman, G.J.: An elementary approach to the hypergeometric shift operators of Opdam. Invent. Math.103, 341-350 (1991) · Zbl 0721.33009
[19] [He1] Helgason, S.: Differential geometry, Lie groups and symmetric spaces. New York: Academic Press 1978 · Zbl 0451.53038
[20] [He2] Helgason, S.: Groups and Geometric Analysis. Orlando: Academic Press 1984
[21] [K] Kaneko, J.: Selberg integrals and hypergeometric functions associated with Jack polynomials. (Preprint) · Zbl 0783.33008
[22] [Ka] Kato, S.: Irreducibility of principal series representations for Hecke algebras of affine type. J. Fac. Sci. Univ. Tokyo 1A 28:3, 929-943 (1983) · Zbl 0499.22018
[23] [KZ] Knizhnik, V.G., Zamolodchikov, A.B.: Current algebra and Wess-Zumino models in two dimensions. Nuclear Phys.B247, 83-103 (1984) · Zbl 0661.17020
[24] [Ko] Kohno, T.: Monodromy representations of braid groups and Yang-Baxter equations. Ann. Inst. Fourier, Grenoble37, 139-160 (1987) · Zbl 0634.58040
[25] [L] Lawrence, R.J.: Homological representations of the Hecke algebra. Commun. Math. Phys.135, 141-191 (1990) · Zbl 0716.20022
[26] [M] Matsuo, A.: An application of Aomoto-Gelfand hypergeometric functions to the SU(n) Knizhnik-Zamolodchikov equation. Commun. Math. Phys.134, 65-77 (1990) · Zbl 0714.33012
[27] [O1] Opdam, E.M.: Root systems and hypergeometric functions III. Compos. Math.67, 21-49 (1988) · Zbl 0669.33007
[28] [O2] Opdam, E.M.: Root systems and hypergeometric functions IV. Compos. Math.67, 191-207 (1988) · Zbl 0669.33008
[29] [SV1] Schechtman, V.V., Varchenko, A.N.: Arrangements of hyperplanes and Lie algebra homology. Invent. Math.106, 139-194 (1991) · Zbl 0754.17024
[30] [SV2] Schechtman, V.V., Varchenko, A.N.: Quantum groups and homology of local systems. (Preprint)
[31] [TK] Tsuchiya, A., Kanie, K.: Vertex operators in conformal field theory onP 1 and monodromy representations of braid groups. Adv. Stud. Pure. Math.16, 297-372 (1988)
[32] [VGZ] Vasil’ev, V.A., Gel’fand, I.M., Zelevinskii, A.V.: General hypergeometric functions on complex Grassmanians. Funkts. Anal. Prilozh.21, 19-31 (1987) · Zbl 0625.33006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.